Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Raised, reddish purple bump on mons pubis, no pain or pus, itches regularly, not responding to medicines. What could it be?

Hello, for the past month, I ve had this quarter-sized, slightly raised, reddish purple bump that is very apparent on my mons pubis . It is not painful, but can become itchy from time to time especially from being grazed from underwear or when applying anything to it. There is no head to it, no fluid or pus , the skin looks fine, just raised and discolored. I have no clue what it could be. I ve tried homeopathic remedies to see if may help such as... aspirin paste topically, monistat topically, Epsom salt topically, soaking...and it has not been affected either way....just remains for a whole month so far...WHAT COULD IT BE!?? I don t know if I should make an appt. with my gynecologist or dermatologist? The swelling or it being raised , does not look like it is swelled/raised due to any fluid in it....jus appears raised/inflamed circle of skin. Could somebody please possibly, by description, have an idea of what this might be? I appreciate it much! - S
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  343
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

You might have developed fungal infection.

Probably a candida infection.

Your description matches with this.

Please get a KOH mount done from material obtained from the lesions.

This can confirm the fungal etiology.

Treatment can be with oral antifungals as well as with topical antifungals.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Thu, 5 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor